# SDR DL767001436

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 56,451 hours, 27,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT FOUND COCKPIT EMERGENCY LIGHT ILLUMINATING DURING POWER DOWN.  REPLACED CIRCUIT CARD.
